×

Found 421 Documents (Results 1–100)

100
MathJax

On decompositions of elements of partially ordered algebraic systems into intersections of prime elements. (English. Russian original) Zbl 0264.06006

Sov. Math., Dokl. 12, 692-695 (1971); translation from Dokl. Akad. Nauk SSSR 198, 13-15 (1971).
MSC:  06B05
PDF BibTeX XML Cite

The projection method for the study of bifurcation of the zero solution of a nonlinear operator equation with multidimensional bifurcation. (English. Russian original) Zbl 0258.65061

Sov. Math., Dokl. 12, 967-971 (1971); translation from Dokl. Akad. Nauk SSSR 198, 1265-1268 (1971).
MSC:  65J05 65L99
PDF BibTeX XML Cite

On nomographic representation of generalized equations of third and fourth nomographic order, and successive linear interpolation formulas in tables with several entries. (English. Russian original) Zbl 0257.65111

Sov. Math., Dokl. 12, 1285-1288 (1971); translation from Dokl. Akad. Nauk SSSR 199, 1253-1256 (1971).
MSC:  65S05
PDF BibTeX XML Cite

Synthesis of optimal controls for linear inhomogeneous systems in problems of quadratic functional minimization. (English. Russian original) Zbl 0249.49008

Sov. Math., Dokl. 12, 1049-1053 (1971); translation from Dokl. Akad. Nauk SSSR 199, 258-261 (1971).
MSC:  49K40 49K15 49J15
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

Year of Publication

all top 3

Classification